I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Heart problems

User
Posted 24 October 2017 11:49:48(UTC)

Hi,

I am back. I had Brachytherapy and 2 years of the dreaded Zoladex, last jab 18 months ago. I have had bad bowel/back problems, which we think are causes by nerve/muscle damage from the radiation. PSA way down and I was feeling up, but just had a diagnosis of aortal stenosis (AS): dicky heart, not uncommon, but dangerous. I found a US chat group for people with PC and AS. This makes me think the PC/Brachy/Zoladex caused the AS. Anybody know about this?

Salutations to all,

Otto

User
Posted 24 October 2017 17:57:35(UTC)

I thought the issue was the other way - that men with AS have more limited treatment choices if they get PCa. But I could be wrong.

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard


 
©2018 Prostate Cancer UK